# SDR 07FDEA03147

- Difficulty date: August 27, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 41,701 hours, 10,944 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53980877
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRG 56 LT AND RT OUTER FLANGE BETWEEN FRAME 76-77.  REPAIR PERFORMED BY CUT STRINGER OUTER FLANGES P56 LT, ROTO TEST OF OPEN FASTENER HOLES, CORROSION REMOVAL ON SKIN, FLAP PEENING AT SKIN REWORKED AREAS AND INSTALLING REPAIR ANGLE IAW EA 6-5318-103256 AND RAS/DAHAM/4021169.
